Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Subutex withdrawal etc (revised)

Posted by reefer on January 25, 2006, at 1:59:23

In reply to Re: Subutex withdrawal etc (revised), posted by pseudoname on January 23, 2006, at 22:39:36

> A few days ago, I posted:
>
> > > And also have you felt any symptoms of withdrawal?
> >
> > Nothing!
>
> Well, for a couple days after that I got rapidly alternating chills & sweats; very uncomfortable. On Sunday, I took 1 mg buprenorphine because I was getting foul depressive thoughts, and VOILA the chills & sweats went away.
>
> Chills came back again this evening, so I took 1 mg bupe just for that purpose, and they went away again. So it seems to be withdrawal.
>

What you need to do to not get w/d is to take as little bupe as possible to keep you w/d free. When you feel it coming on take 0.2 mg and if after 90 minutes you still aren't comfortable take 0.1 - 0.2 more. This will get you a smooth landing.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:reefer thread:579345
URL: http://www.dr-bob.org/babble/20060122/msgs/602564.html